PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | Nr 36 | 91-101
Tytuł artykułu

Discontinuity and weak compatibility in fixed point consideration of Gregus type in convex metric spaces

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
EN
Abstrakty
Wydawca

Rocznik
Tom
Strony
91-101
Opis fizyczny
Bibliogr. 32 poz.
Twórcy
autor
Bibliografia
  • [1] Anderson D.E., Singh K.L., Whitefield J.H.M., Fixed points for left-reversible semigroups in convex metric spaces, Math. Japonica, 28(4)(1983), 487-493.
  • [2] Beg I, Minhas T.Y., A convexity in 2-metric spaces and nonexpansive mappings, Math. Japonica, 36(1)(1991), 105-112.
  • [3] Chugh R., Kumar S., Common fixed points for weakly compatible maps. Proc. Indian Acad. Sci. (Math. Sci.), 111(2) (2001), 241-247.
  • [4] Davies R.O., Another version of a common fixed point theorem, Publ. Math. Debrecen, 38(1991), 237-243.
  • [5] Ding X.P., Iteration process for nonlinear mappings in convex metric spaces, J. Math. Anal. Appl., 132(1988), 114-122.
  • [6] Diviccaro M.L., Fisher B., Sessa S., A common fixed point theorem of Gregus type, Publ. Math. Debrecen, 34(1987), 83-89.
  • [7] Fisher B., Sessa S., On a fixed point theorem of Gregus, Internat J. Math. Math. Sci., 9(1986), 23-28.
  • [8] Fu J.Y., Huang N.J., Common fixed point theorems for weakly commuting mappings in convex metric spaces, J. Jiangxi University, 3(1991), 39-43.
  • [9] Gregus M., A fixed point theorem in Banach spaces. Boll. Un. Math. Ital., 5(17-A)(1980), 193-198.
  • [10] Hadzic O., Some common fixed point theorems in convex metric spaces, Univ. U. Novom Sadu, Zb. Rad. Prirod. - Mat. Fak., Ser. Mat, 15(2)(1985), 1-13.
  • [11] Hadzic O., On coincidence points in convex metric spaces, Univ. U. Novom Sadu, Zb. Rad. Prirod. - Mat. Fak., Ser. Mat., 19(2)(1989), 233-240.
  • [12] Hadzic O., A common fixed point theorem for a family of mappings in covex metric spaces, A Univ. U. Novom Sadu, Zh. Rad. Prirod. - Mat. Fak., Ser. Mat., 20(1)(1990), 89-95.
  • [13] Hadzic O., Stability for fixed point iteration procedures of nonlinear mappings in convex metric spaces, J. Gannan Teacher's College, 3(1991), 22-28.
  • [14] Huang N.J., Cho Y.J., Common fixed point theorems of Gregus type in convex metric spaces. Math. Japonica, 481(1998), 83-89.
  • [15] Huang N.J., He W.M., Fixed points for compatible mappings and convergence of iteration sequence for nonlinear mappings in convex metric spaces, J. Wuyi University, 3(1993), 45-52.
  • [16] Jungck G., Commuting maps and fixed points, Amer. Math. Mon., 83(1976), 261-263.
  • [17] Jungck G., Compatible mappings and common fixed points. Internat J. Math. Math. Sci., 9(1986), 771-779.
  • [18] Jungck G., On a fixed point theorem of Fisher and Sessa, Internat J. Math. Math. Sci., 13(1990), 497-500.
  • [19] Jungck G., Rhoades B.E., Some fixed point theorems for compatible maps. Internat J. Math. Math. Sci., 16(1993), 417-428.
  • [20] Jungck G., Rhoades B.E., Fixed point set valued functions without continuity, Indian J. Pure Appl. Math., 29(3)(1998), 227-238.
  • [21] Kandinde A.K., Mishra S.N., Common fixed points for pairs of commuting nonexpansive mappings in convex metric spaces. Math. Japonica, 33(5)(1998), 725-735.
  • [22] Kannan R., Some results on fixed points. Bull. Cal. Math. Soc., 60(1968), 71-76.
  • [23] Li B.Y., Fixed point theorems for non expansive mappings in convex metric spaces, Appl. Math. Mech., 10(1989), 173-178.
  • [24] Machado H.V., A characterization of convex subsets of normed spaces, Kodai Math. Sem. Rep., 25(1973), 307-320.
  • [25] Mukherjee R.N., Verma V., A note on fixed point theorem of Gregus, Math. Japon., 33(1988), 745-749.
  • [26] Naimapally S.A., Singh K.L., Fixed and common fixed points in convex metric spaces, preprint, .
  • [27] Naimapally S.A., Singh K.L., Whitfield J.H.M., Fixed points in convex metric spaces. Math. Japon., 29(1984), 585-597.
  • [28] Rhoades B.E., Singh K.L., Whitfield J.H.M., Fixed points for generalized nonexpansive mappings. Comment. Math. Univ. Carolinea, 23(1982), 443-451.
  • [29] Sessa S., On a weak commuitativity condition of mappings in fixed point considerations. Pub. Inst. Math., 32(46)(1982), 149-153.
  • [30] Singh S.L., Mishra S.N., Remarks on Jachymski's fixed point theorems for compatible maps, Indian J. Pure Appl. Math., 28(5) (1997), 611-615.
  • [31] Takahashi W., a convexity in metric spaces and nonexpansive mappings, Kodai Math. Sem. Rep., 22(1970), 142-149.
  • [32] Tallman L.A., Fixed points for codensing multifunctions in metric spaces with convex structures, Kodai Math. Sem. Rep., 29(1977), 62-70.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BPP1-0059-0047
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.